All News

Safety Alert: Rhabdomyolysis with Fusidic Acid and Statins

Rhabdomyolysis is a rare complication of statin monotherapy. However the risk of rhabdomyolysis is much higher when patients are exposed to the combination of systemic fusidic acid (as fusidic acid hemihydrate/sodium fusidate; hereafter referred to simply as 'fusidic acid') and a statin, compared with exposure to a statin alone.

Click here to read the alert

Safety Alert: Risks associated with High-Strength Insulin Preparations

Insulin is a high risk drug which has the potential to cause serious harm if it is not used correctly.1 Until recently, all insulin available on the European market contained 100 units / mL. A high-strength insulin is one which contains insulin at a concentration of more than the standard 100 units / mL.2 These high-strength insulin products may contain, for example, 200 units / mL or 300 units / mL. There is a potential for harm if these products are not prescribed, dispensed, and administered properly.

Click here to read the alert